Padé-Gegenbauer suppression of Runge phenomenon in the diagonal limit of Gegenbauer approximations

Laura B. Lurati. Padé-Gegenbauer suppression of Runge phenomenon in the diagonal limit of Gegenbauer approximations. J. Comput. Physics, 222(1):1-8, 2007. [doi]

@article{Lurati07,
  title = {Padé-Gegenbauer suppression of Runge phenomenon in the diagonal limit of Gegenbauer approximations},
  author = {Laura B. Lurati},
  year = {2007},
  doi = {10.1016/j.jcp.2006.06.032},
  url = {http://dx.doi.org/10.1016/j.jcp.2006.06.032},
  researchr = {https://researchr.org/publication/Lurati07},
  cites = {0},
  citedby = {0},
  journal = {J. Comput. Physics},
  volume = {222},
  number = {1},
  pages = {1-8},
}